# SDR AALA971577

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ANGLE CLIP CORRODED TOP OF STR 25R.  INSTALLED NEW ANGLE PER SRM 53-30.  TST:  66,905.01.  CYCLES, 46,891.  (X)
